# SDR FDEA201212054249

- Difficulty date: December 5, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 28,206 hours, 19,026 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Condition: Malfunctioned
- Location: Overheat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000' MSL LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, RAN QRH LIGHT DID NOT EXTINGUISH, RTB.  LIGHT DID NOT EXTINGUISH UNTIL IN CHOCKS, SHUTTING DOWN ALL ENGINES.  R & R OVERHEAT PROTECTION MODULE IAW SMP,  PERFORMED TEST IAW MM REF. 26-14-000-5.  RAN AIR START CART FOR 45 MINUTES, OPS CHECKED GOOD.  PANELS IN AFT CARGO HAVE TO BE INSTALLED.  INSTALLED INSULATION BLANKET ON LOWER LT SIDE DUCT, IN THE AFT CARGO COMPARTMENT.  REINSTALLED SIDEWALL PANELS.  ACFT IS OK FOR SVC.
